MAUDE Adverse Event Report: Arthrex, Inc. Double Loaded Knotless FiberTak, Knee; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. Double Loaded Knotless FiberTak, Knee; NON-DEGRADABLE FIXATN FASTENER
Model Number Double Loaded Knotless FiberTak, Knee
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Additional information was received on 19-aug-2026: the implant came out after insertion while the anchor was being set.No damage was observed on the implant, sutures, or inserter prior to use.The procedure was delayed by a couple of minutes while a replacement implant was opened.The case was completed using another ar-3740spr-3740sp double loaded knotless fibertak.No additional surgical intervention or anesthesia was required.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.

Brand Name
Double Loaded Knotless FiberTak, Knee
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50344857
Report Number1220246-2026-04410
Device Sequence Number20339683
Product Code MBI
UDI-Device Identifier00888867428041
UDI-Public(01)00888867428041(11)260501(17)310430(10)15615377
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDouble Loaded Knotless FiberTak, Knee
Device Catalogue NumberAR-3740SP
Device Lot Number15615377
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/19/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown